MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS TEXIUM SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS TEXIUM SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 40000-07T
Medical Device Problem Codes Separation Failure (2547); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris texium secondary set had components separate.The following information was provided by the initial reporter: " it was reported that the tubing came apart when removing tubing from packages.".
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: one sample was received for quality investigation.The customer complaint of separation other component - no leak was verified by visual inspection.Visual inspection of the sample received showed that the tubing had separated from the drip chamber.Further examination under magnification showed that there was a lack of adhesive at the drip changer and tubing joining location.A device history record review for model 40000-07t lot number 20095694 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A trend for the misassembly issue has been identified for this product line.The appropriate personnel have been notified of this complaint.We have funded a project, capa#33974230, to examine how to prevent future occurrences of this type.A complaint history check was performed and this is the 10th related complaint reported with the defect/condition of separation other component - no leak with lot #20095694 regarding item #40000-07t.H3 other text : see h.10.

Brand Name
BD ALARIS TEXIUM SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12960055
Report Number9616066-2021-52551
Device Sequence Number19270218
Product Code FPA
UDI-Device Identifier50885403225626
UDI-Public50885403225626
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/08/2023
Device Model Number40000-07T
Device Catalogue Number40000-07T
Device Lot Number20095694
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2021
Supplement Date Received by Manufacturer01/05/2022
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date01/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown